# SDR GTIA2018020702411

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 46,307 hours, 21,682 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR DURING FINAL APPROACH.  FOUND THE DEOILER SEAL LEAKING ON THE NR 1 ENGINE.  R & R THE DEOILER SEAL IAW AM 72-60-31. CLEANED THE ENVIROMENTAL CONTROL SYSTEM WITH BOTH ENGINES IAW AMM 21-00-00. NO ODOR NOTED.
